MathSciNet Relay Station
MathSciNet bibliographic data
MR2665654 65L99 (76M25)
Xu, M.-R.; Xu, S.-P.; Guo, H.-Y. Determination of natural frequencies of fluid-conveying pipes using homotopy perturbation method. Comput. Math. Appl. 60 (2010), no. 3, 520–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement